Doctor insights on:
Valerian Root And Feeling Tired The Next Day
What time of day should I take cymbalta (duloxetine) when taking hydrocondone all through out the day 3 a day and 2 klonopins in the evening time?
2nd day of taking Zoloft (sertraline). Is one side of my face supposed to feel tingly? & can Zoloft (sertraline) make you feel aroused on and off throughout the day? feels odd.
Getting Enough Sleep: Are you getting enough good quality, uninterrupted sleep, 6-8hr a night? If not, this could be a cause. Another cause could be low blood sugar/not getting enough calories a day. Your body needs calories from food to work properly & if you're not getting enough you can feel tired/dizzy. There could be many other causes, so please see your dr if this continues/gets worse. ...Read more
What can I do to have a better nights sleep, and relax, I sometimes don't feel sleepy till early hours of the morning, then feel tired the next day.
I am tired i sleep from 9.00pm until 1.00pm the next day and feel worse than the night before what could be wrong?
Basic tests: You should definitely see your doctor and have some tests done to see if there is something easily identifiable causing your fatigue. If not, and this has been going on for 6 months or more along with 4 out of 8 common symptoms that occur with the fatigue, you may have chronic fatigue syndrome. See this for more information: http://www.cdc.gov/cfs/diagnosis/index.html ...Read more
I usually feel very sleepy during the day and get excited in the evening? What's the problem with me?
See doctor: Your symptoms may indicate many conditions causing malaise, poor sleep. Routine laboratory evaluation to screen for diabetes, thyroid problem, kidney and liver test, urine test... also have reviewed body weight- BMI > 25 increases risk of sleep apnea,. Nutrition plays vital role in wellness or sickness. Mental disorder as depression , anxiety can cause malaise, insomnia and body pain. see doctor ...Read more
Depression?: Ekennard, do you not deserve a thorough evaluation.Talk to you pcp for a consultation with a well trained psychiatrist. Keep in mind (1) valium is for short term anxiety, (2) physical difficulties must be ruled out as part of your evaluation. Time is on your side! wish you the best! ...Read more
Headaches everyday starting in the morning. Painful and last all day but calm slightly by the night, along with vertigo and vision change. Whats wrong?
On days I have work, I wake up early and do not get tired the entire day. However, on weekends, I wake up late and feel sleepy the whole day. Reason?
I feel weak, sleepy and dizzy throughout the day even after a 8 hour sleep at nigh. What could be the reason and what should be done?
Poor quality sleep: The symptoms that you are having are referred to as sleep drunkenness. Anything that can cause fragmented, poor quality sleep can cause this. The most common causes not related to drugs or medications are depression and idiopathic hypersonia with long sleep time. It can certainly also be seen in narcolepsy and circadian rhythm sleep disorders, and the interplay between anxiety and these conditions. ...Read more
I go through spells of feeling weak and shaky during the day but sometime between 8-10 pm get a surge of energy and feel great. What could cause that?
See your doctor : There are many possibilities. I am wondering if your blood sugar is dropping during the daytime causing you to feel weak and shaky. See your doctor for an evaluation and possibly some lab work. You may need to eat some light snacks during the day. Your doctor will be in a better position to advise you when more information is obtained. Best wishes! ...Read more
I have a swimmy headed/hard to concentrate feeling, every morning upon waking, until i take .25mg of alprazolam. If i nap during the day, then upon waking, I have the same feeling. Why is this?
Sleep drunkenness: Time for a sleep study to rule out apnea. See a sleep specialist, please.Best wishes. Yoursleep.Aasmnet.Org/disorder.Aspx?Id=3 featuring clear descriptions of sleep disorders and treatments, the site also provides current news and helpful hints to further educate online visitors. A searchable ... ...Read more
Can flexeril/Tylenol combo taken last night make you feel weird next day such as feeling funny drained slight headache on left side?
Yes: Flexed il is a muscle relaxer and can cause the drained, drowsy or "funny" feeling you described. ...Read more
Why might I feel sick in the belly constant headaches and not feeling 100% the day after unprotected sex and it is now the 4th day after and same?
Doctor can evaluate: It is possible to start feeling symptoms of a sexually transmitted disease soon after you are exposed. You might consider making a doctor's appointment to get tested for an infection. You can also discuss with your doctor forms of contraception to protect from disease in the future. In addition, if your period comes late this month, you could take a home pregnancy test to see if you are pregnant. ...Read more
What is the effect of sleeping late and waking up late the next day? Do you usually feel sleepy because you slept late?
Sleep deprivation: Normal sleep time should be 7 1/2 -8 1/2 hours of sleep every day . It is easier to accomplish that during darker hours of days due to hormonal influences mediated by the lack of light (pineal gland, melatonin, optical pathways). Sleeping less or more than range has been associated with poor cognitive performance, lack of concentration, fatigue and even increased mortality. Be sure to sleep well. ...Read more
I've been having dizzy spells in the night, and sometimes during the day. I get quite warm and nauseous and start to faint. Eating seems to help a bit?
I will give you some: ...suggestions of what might be going on, but you will need to follow up with a physician about this. "Morning sickness" is one of the few circumstances that eating sometimes lessens the nausea. If it's possible you are pregnant, do a home pregnancy test. Low blood sugar, anemia, dehydration and a heart rate that's either too slow or too fast can cause similar symptoms. Best wishes. Dr. Anne ...Read more
Straterra is causing insomnia if taken at night and dizziness and lethargy if taken during the day. Tried 25 and 40mg (1 week each). Do I wait it out?
Strattera (atomoxetine): Dose may be too high. Without knowing details, you may want to go as low as 10 mg capsule, trying in the morning on a day you're home if any dizziness. Start low and go slow may be best way for you. If you had any dizziness prior to med, this needs to be checked. Please discuss with your prescribing doctor. Hope this helps. ...Read moreSee 1 more doctor answer
Common, not normal: This is a fairly common experience, especially among people with diabetes, or whose bodies are starting to struggle to maintain stable sugar levels throughout the day. Keep a log of when you feel this way, and what you've eaten in the 2 hours just before that. Many people find that eating fewer carbs (sugars/starches) or walking after eating help them avoid feeling this way. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Feeling tired and sleepy during the day
- Root of valerian
- Best valerian root
- Ask a doctor a question free online
- Valerian root warnings
- Chamomile and valerian root
- Valerian root muscle pain
- Valerian root for pain
- Talk to a pharmacologist online for free